# SDR MK1Y20210221016

- Difficulty date: February 21, 2021
- Submitted: February 21, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 102,560 hours, 16,713 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN BETWEEN STA 380 AND STA 390, BELOW STR-2R, SECTION 41.  SHOP FOUND 2 (2) EXISTING BLENDOUTS AREAS NAMED M0369 AND M0370 AT FUSELAGE SKIN IN THE NOTED LOCATION. THE BLENDOUTS FALL ON FASTENERS ZONE AND SPLICE JOINT ALONG S-2R.
ACCORDING TO SRM 53-00-01 ALLOWABLE DAMAGE 1, BLENDOUT IS NOT APPLICABLE IN FASTENERS AREA.
